# SDR A6WA2020030247214

- Difficulty date: February 29, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 42,267 hours, 39,751 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice Angle
- Part number: 601R322059
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE ANGLE AT FS 409+96 STRINGER 20 RIGHT IS CRACKED  "AIRCRAFT REMOVED FROM SERVICE"  REMOVED AND REPLACED CRACKED REINFORCING SPLICE ANGLE IAW CRJ 200 SRM 51-42-06 AND REO 601R-53-31-1092
